Accutane Side Effects: Are we missing the point?
hello guys, I'm starting this topic again because it's actually very pertinent to understand the common symptoms between people treated with 5ar inhibitors and the so called :"Post Finasteride Syndrom"
I was in my life 4 times treated with Accutane here in Europe (Roaccutane as it is name here). Each cycle last about 9 to 12 months. Now, I have 42 years old and I have very law SHBG levels and accordingly an absence of libido.
I went to visit an Endocrinologist who gave me my precise levels of hormones. I train hard everyday at the Gym and did sport my entire life and I don't drink nor smoke. Despite all that efforts and my decent Testosterone Levels, I seem to just lack SHBG don't matter how. Since I remember while I was treater with Accutane I had a f*** hight libido, I investigated the possible side effect of this drug. Hence, I started to understand that like many of you I have the so called "Post Finasteride Syndrom". lost of libido and abscence of natural spontaneous of nocturnal erections. Among other things of course.. I will now try to treat myself with Poviron in order to see whether this might be of a help. FYI, I have never messed up with Steroids or PEDs (Performance Enhancing Drugs) before. I will do this just to understand whether this could possibly increase my Libido. Also, I know what is the dosage to be used and that Proviron will not damage my liver (unlike Accutane).